# SDR UIEA2023020600097

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,201 hours, 26,218 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT LIFE VEST STORAGE COMPARTMENT ABOVE 2ND OBS SEAT HAS LOOSE VELCRO.( REMOVED & REPLACED DAMAGED VELCRO AT COCKPIT LIFE VEST STORAGE COMPARTMENT ABOVE SECOND OBS SEAT IAW B767 AMM 20-30-01. )
